# SDR IXKA9500009

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 696670833
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT EWR, ON POST FLIGHT INSPECTION FOUND RIGHT INBOARD FLAP CABLE FOR FOLLOW UP DRUM BROKEN.  REMOVED AND REPLACED RT INBOARD AFT FLAP CABLE PER MM 27-51-05.  OPS CHECK OK.  (W)
